Klonopin And Alcohol

Klonopin And Alcohol

klonopin and alcohol

It is widely known that taking Klonopin and alcohol can be extremely addictive, so much so that it may be comparable to taking cocaine or heroin. Side effects of combining Klonopin with alcohol are just as dangerous. Taking combination treatments can put individuals at risk for addiction and abuse, putting them in danger of losing their life through overdose and/or drug relapse. There have been numerous deaths from Klonopin and alcohol treatments. This is particularly true for those with a history of substance abuse or who regularly take the medication for an extended amount of time. One death that has been blamed on klonopin and alcohol was that of Michael Jackson. In September of 1997, he was hospitalized in Beverly Hills with prescription medication and alcohol, according to court documents. He was later found dead at his home. In general, prescription medications such as klonopin are highly addictive. This is because these drugs make people feel less “lonely” and more “high.” Unfortunately, when taken in higher dosages, these drugs can also make a person addicted to them.

Other common side effects of taking Klonopin and alcohol include high blood pressure, seizures, heart failure, allergic reactions, and coma. While these side effects are more common with long-term use, they can also occur very quickly. As with any other addictive behavior, using any drug with prescription drugs for a longer period of time can only compound the problem.

effects of klonopin and alcohol 

If you or someone you love is taking any kind of drugs including alcohol or klonopin to help them get through the day, they need to be closely monitored. Any changes in their medical or psychiatric history should be reported to your doctor. If someone in your family has a history of overdose or death from taking these kinds of drugs, you should definitely notify your doctor. Also keep in mind that taking klonopin and alcohol may seem like a good idea at the time, but their addiction potential is real. These two substances are powerful, and if taken too often or in large amounts, they can be deadly.

When mixing klonopin and alcohol, it is important to realize that combining the two can be deadly. It is not uncommon for someone to feel euphoric after taking klonopin and then have an intense craving for alcohol the next day. If this occurs, it is very likely that the dosage of the medication is too low. If you or someone you love is taking any kind of medication for any reason, especially if you feel depressed or anxious, and see a great deal of difficulty stopping the medication, you should immediately contact your doctor to discuss the possibility of mixing klonopin and alcohol.

Related Article:Snorting Klonopin

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call